# SDR IXXA20170210105

- Difficulty date: December 6, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO SHEAR TIE CORRODED AT BS 434, STRINGERS 33 - 34L. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 53-40-02 PARAGRAPH 4C AND 4D.
